Export: Fault isolation schemes for a class of continuous-time stochastic dynamical systems

Castillo López, Angela and Zufiria Zatarain, Pedro Jose (2013). Fault isolation schemes for a class of continuous-time stochastic dynamical systems. "Annual Reviews in Control", v. 37 (n. 1); pp. 43-55. ISSN 1367-5788. https://doi.org/10.1016/j.arcontrol.2013.03.002.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM